Alert archive / Georgia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 115, NWS Jacksonville, FL

July 12, 2016Coffee County, Jeff Davis County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 12, 2016, 8:29 PM EDT for Coffee County, Jeff Davis County, Georgia. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 12, 2016, 8:29 PM EDT (00:29 UTC)
Expired
Jul 12, 2016, 8:50 PM EDT
In force
21 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Coffee County, GA, Jeff Davis County, GA

The radar

The Moody AFB radar (KVAX), 91 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.5 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2016-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1189 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2016-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1189 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1477 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 2:37 PM EDT, 5 hours 52 minutes earlier.

Area forecast discussion, Jul 12, 2:37 PM EDT, 5 hours 52 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
237 PM EDT TUE JUL 12 2016

.NEAR TERM (Tonight-Wednesday Night)...

This afternoon-Tonight...Deep layer ridge continues over the area. Strong
cap from earlier has broken due to the convective temp being reached and
isolated storms were rapidly erupting across the inland areas of northeast
Florida. As both the west and east coast seabreezes push inland later
afternoon...scattered storms will continue to develop with strong storms
possible. High-Res model continues to indicate most activity across
inland Ne Fl...however some storms may make it to near the Okefenokee
Swamp as well as coastal Nassau county and coastal areas of Se Ga.
Strong storms possible with strong wind gusts...frequent lightning...
and locally heavy rain in excess of 2 inches (given light steering flow).
Storms will fade out during the evening due to loss of heating.
Rest of the night will have clouds gradually decreasing with min
temps in the mid/upper 70s...warmest along the coast.

Wednesday-Wednesday Night ...little change in the overall pattern,
though mean layer ridge looks to move right over the forecast area.
So, hot and humid weather remains the story again...with scattered
afternoon showers and storms developing from afternoon heating and
sea breezes pushing inland. Forecast max temps end up slightly higher
than today with a few inland locations possibly reaching the century
mark and heat indices may reach thresholds for an advisory especially
across portions of inland Se Ga.

.SHORT TERM /Thu-Fri/...

East to West High pressure ridge axis will continue to bisect the
region very close to the FL/GA border with light SW steering flow
across SE GA and light SE steering flow across NE FL. This will
still allow for above normal/HOT temps with highs into the middle
to upper 90s over inland areas and lower 90s along the coast while
heat indices will continue to top out in the 104-108 degree range
each afternoon, once again very close to heat advisory criteria.
Atmosphere will remain moist enough with PWATs averaging around
1.75 inches to support daily scattered afternoon/evening storms
mainly over inland areas as the Atlc/Gulf Coast Sea breeze fronts
push inland each day. Activity expected to start first across NE
FL each day then propagate slowly northward and impact SE GA
later in the afternoon and evening. Quiet conds expected during
the overnight hours with lows generally in the mid/upper 70s
inland and near 80 along the river/coast.

.LONG TERM /Sat-Tue/...

Long-range models are still trying to lift the ridge at the
surface and aloft towards the north into the GA/SC region, but
still not convinced that this pattern will shift that quickly and
believe that a continuation of above normal/HOT temps and
generally scattered diurnal thunderstorm activity at least through
the weekend, with a possible shift towards early next week.
Overall day to day differences not that significant other than a
shift towards convection further inland across NE FL as the
easterly steering flow by early next week will push the Atlc Coast
sea breeze inland faster each day. Max temps still well into the
90s with heat indices close to 105 degrees each day.

&&

.AVIATION...Scattered storms expected to continue to develop as
seabreezes move inland. Have VCTS at all Ne Fl terminals and
tempo group at Jax for ocnl TSRA with MVFR. Additional amendments
may be needed for TS with MVFR vsby/cigs. Otherwise prevailing VFR
expected with scattered showers/storms fading in the eve.

&&

.MARINE...Southerly flow will prevail this week as surface high
pressure dominates east to southeast over the western Atlantic.
Southerly wind surges expected by late afternoon through the
evening hours up to or just below exercise caution levels.
Combined seas 2-4 ft expected...except briefly higher around 3-5 ft
during the surges.

Rip Currents: Generally low risk through Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  74  97  75  97 /  20  30  30  40
SSI  79  94  79  93 /  20  20  20  30
JAX  75  96  76  96 /  20  30  20  30
SGJ  77  92  77  93 /  20  20  20  30
GNV  73  96  73  96 /  30  40  30  40
OCF  74  96  73  95 /  30  40  30  40

&&

.JAX Watches/Warnings/Advisories...
FL...None.
GA...None.
AM...None.
&&

Hess/Peterson/Guillet
Hazardous weather outlook, Jul 12, 3:24 AM EDT, 17 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
324 AM EDT TUE JUL 12 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-130730-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
324 AM EDT TUE JUL 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

HEAT INDEX VALUES OF 102 TO 107 DEGREES CAN BE EXPECTED EARLY THIS
AFTERNOON.

LATE AFTERNOON THUNDERSTORMS WILL DEVELOP AND CONTINUE UNTIL
MIDNIGHT. THE STORMS WILL DEVELOP OVER INTERIOR NORTH FLORIDA AND
OVER THE OKEFENOKEE SWAMP LATE IN THE DAY AND MOVE NORTH TOWARD
THE BLACKSHEAR...BAXLEY AND JESUP AREA. STORMS MAY BE STRONG WITH
HEAVY RAINFALL...GUSTY WINDS AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN BE
EXPECTED EACH DAY. SOME STORMS MAY BECOME STRONG WITH HEAVY
RAINFALL...GUSTY WINDS AND FREQUENT LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

SANDRIK

In the hours before

Special weather statement, Jul 12, 6:39 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
639 PM EDT TUE JUL 12 2016

GAZ163-122330-
CLINCH GA-
639 PM EDT TUE JUL 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLINCH COUNTY UNTIL
730 PM EDT...

AT 639 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DU PONT...OR 9 MILES WEST OF HOMERVILLE...MOVING NORTH AT 5 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
HOMERVILLE...DU PONT AND COGDELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3118 8297 3118 8269 3089 8282 3092 8297
TIME...MOT...LOC 2239Z 193DEG 6KT 3099 8291

HESS
Local storm report, Jul 12, 7:08 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
708 PM EDT TUE JUL 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     4 W LAKE CITY           30.20N 82.71W
07/12/2016                   COLUMBIA           FL   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED MULTIPLE POWERLINES AND TREES
            DOWN WEST OF LAKE CITY. MULTIPLE TREES WERE DOWN IN THE
            WOODGATE VILLAGE SUBDIVISION...AND A TREE FELL ON A
            MOBILE HOME IN THIS SUBDIVISION.

&&

AK
Special weather statement, Jul 12, 7:20 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
720 PM EDT TUE JUL 12 2016

GAZ132-149-150-122345-
ATKINSON GA-WARE GA-COFFEE GA-
720 PM EDT TUE JUL 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WARE...SOUTHEASTERN
COFFEE AND EAST CENTRAL ATKINSON COUNTIES UNTIL 745 PM EDT...

AT 719 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF DIXIE UNION...OR 14 MILES EAST OF PEARSON...MOVING
NORTHEAST AT 20 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.

LOCATIONS IMPACTED INCLUDE...
BICKLEY...MILLWOOD AND AXSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3148 8268 3148 8260 3147 8260 3147 8250
      3144 8249 3144 8248 3142 8248 3141 8245
      3119 8258 3124 8275
TIME...MOT...LOC 2319Z 211DEG 16KT 3133 8261

NELSON
Local storm report, Jul 12, 7:35 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
735 PM EDT TUE JUL 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     3 SE LAKESIDE           30.10N 81.73W
07/12/2016                   CLAY               FL   EMERGENCY MNGR

            UPDATED...EMERGENCY MANAGER REPORTED 15 TREES DOWN ON
            HOMES, 5 ROADS BLOCKED BY TREES AND 5 OUT BUILDINGS
            DAMAGED BY TREES IN FLEMING ISLAND.

&&

AK
Special weather statement, Jul 12, 8:13 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
813 PM EDT TUE JUL 12 2016

GAZ132-130100-
COFFEE GA-
813 PM EDT TUE JUL 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COFFEE COUNTY UNTIL 900
PM EDT...

AT 813 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR AMBROSE TO 7 MILES NORTH OF ALAPAHA.
MOVEMENT WAS NORTHEAST AT 20 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSE BUILDING.
UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE SUSCEPTIBLE TO
POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING STRIKES.

LOCATIONS IMPACTED INCLUDE...
AMBROSE AND PRIDGEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3147 8314 3147 8312 3151 8308 3156 8306
      3161 8306 3163 8301 3166 8301 3166 8300
      3179 8299 3178 8292 3179 8290 3178 8289
      3178 8287 3180 8285 3180 8284 3142 8301
      3142 8314 3144 8314 3146 8315
TIME...MOT...LOC 0013Z 230DEG 19KT 3167 8301 3149 8324

NELSON
Local storm report, Jul 12, 8:26 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSONVILLE FL
826 PM EDT TUE JUL 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     HAIL             4 E JACKSONVILLE INTL A 30.48N 81.63W
07/12/2016  E0.25 INCH       DUVAL              FL   NWS EMPLOYEE

            NATIONAL WEATHER SERVICE EMPLOYEE REPORTED HAIL SLIGHTLY
            BIGGER THAN PEA SIZE AT AIRPORT CENTER DRIVE AND MAIN
            STREET.

0320 PM     HAIL             DOWNTOWN JACKSONVILLE   30.33N 81.66W
07/12/2016  E0.88 INCH       DUVAL              FL   TRAINED SPOTTER

            NUMEROUS REPORTS OF DIME TO NICKEL SIZE HAIL IN DOWNTOWN
            JACKSONVILLE.

0323 PM     TSTM WND DMG     DOWNTOWN JACKSONVILLE   30.33N 81.66W
07/12/2016                   DUVAL              FL   BROADCAST MEDIA

            BROADCAST MEDIA REPORTED A TREE DOWN ON MARKET STREET.

0325 PM     HAIL             DOWNTOWN JACKSONVILLE   30.33N 81.66W
07/12/2016  E1.00 INCH       DUVAL              FL   EMERGENCY MNGR

            NUMEROUS REPORTS OF HAIL AT LEAST THE SIZE OF QUARTERS IN
            DOWNTOWN JACKSONVILLE.

0330 PM     HAIL             4 NW LAKESIDE           30.18N 81.81W
07/12/2016  E0.50 INCH       CLAY               FL   PUBLIC

            THE PUBLIC REPORTED HALF INCH HAIL ON TIMBERMILL DRIVE IN
            OAKLEAF PLANTATION.

0335 PM     HAIL             3 SSW ARLINGTON         30.30N 81.61W
07/12/2016  E1.75 INCH       DUVAL              FL   PUBLIC

            PICTURES WERE POSTED ON SOCIAL MEDIA SHOWING HAIL
            APPROXIMATELY THE SIZE OF GOLF BALLS ON EMERSON STREET IN
            JACKSONVILLE.

0335 PM     HAIL             3 SSW ARLINGTON         30.30N 81.61W
07/12/2016  E1.00 INCH       DUVAL              FL   PUBLIC

            PICTURE RELAYED BY SOCIAL MEDIA. QUARTER SIZED HAIL
            REPORTED ON BEACH BLVD NEAR EMERSON.

0341 PM     HAIL             3 ESE ARLINGTON         30.32N 81.55W
07/12/2016  E0.25 INCH       DUVAL              FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED PEA SIZE HAIL NEAR REGENCY MALL.

0355 PM     TSTM WND DMG     3 W ARLINGTON           30.34N 81.65W
07/12/2016                   DUVAL              FL   EMERGENCY MNGR

            TREES DOWN NEAR 5TH STREET AND IONA STREET.

0400 PM     FLOOD            DOWNTOWN JACKSONVILLE   30.33N 81.66W
07/12/2016                   DUVAL              FL   EMERGENCY MNGR

            STREET FLOODING IN DOWNTOWN JACKSONVILLE. THE FOLLOWING
            INTERSECTIONS ARE REPORTED CLOSED...1ST AND MARKET...7TH
            AND SILVER...PEARL ST BETWEEN 7TH/8TH.

0400 PM     FLOOD            3 WSW ARLINGTON         30.32N 81.66W
07/12/2016                   DUVAL              FL   EMERGENCY MNGR

            TWO VEHICLES REPORTED FLOODED NEAR THE INTERSECTION OF
            EAST INDEPENDENT DRIVE AND SOUTH NEWNAN STREET.

0400 PM     HAIL             5 NNE FRUIT COVE        30.17N 81.60W
07/12/2016  E0.50 INCH       DUVAL              FL   TRAINED SPOTTER

0405 PM     TSTM WND DMG     4 NNW FRUIT COVE        30.16N 81.63W
07/12/2016                   DUVAL              FL   NWS EMPLOYEE

            NATIONAL WEATHER SERVICE EMPLOYEE REPORTED A VERY LARGE
            BRANCH ACROSS SAN JOSE BLVD AT LORETTO ROAD.

0407 PM     HAIL             MANDARIN                30.15N 81.64W
07/12/2016  E1.00 INCH       DUVAL              FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED QUARTER SIZE HAIL IN MANDARIN
            OFF SAN JOSE BLVD JUST NORTH OF INTERSTATE 295.

0410 PM     TSTM WND DMG     5 S DOWNTOWN JACKSONVIL 30.26N 81.64W
07/12/2016                   DUVAL              FL   EMERGENCY MNGR

            LARGE OAK TREE DOWN ALONG SAN JOSE BOULEVARD.

0415 PM     TSTM WND DMG     MANDARIN                30.15N 81.64W
07/12/2016                   DUVAL              FL   BROADCAST MEDIA

            BROADCAST MEDIA REPORTED A TREE DOWN IN MANDARIN AT
            LORETTO ROAD AND FLYNN ROAD.

0425 PM     TSTM WND GST     5 WSW FRUIT COVE        30.07N 81.70W
07/12/2016  E70.00 MPH       CLAY               FL   NWS EMPLOYEE

            OFF-DUTY NWS EMPLOYEE ESTIMATED WIND GUST OF 60 TO 70
            MPH.

0425 PM     HAIL             4 SE LAKESIDE           30.09N 81.72W
07/12/2016  M0.50 INCH       CLAY               FL   TRAINED SPOTTER

            PEA TO MARBLE SIZE HAIL REPORTED IN FLEMING ISLAND.
            RAINFALL AMOUNTS UP TO 1.5 INCHES WERE ALSO REPORTED.

0425 PM     TSTM WND DMG     3 SE LAKESIDE           30.10N 81.73W
07/12/2016                   CLAY               FL   EMERGENCY MNGR

            UPDATED...EMERGENCY MANAGER REPORTED 15 TREES DOWN ON
            HOMES, 5 ROADS BLOCKED BY TREES AND 5 OUT BUILDINGS
            DAMAGED BY TREES IN FLEMING ISLAND.

0515 PM     LIGHTNING        5 SW PALATKA            29.60N 81.70W
07/12/2016                   PUTNAM             FL   911 CALL CENTER

            LIGHTNING STRIKE STARTED SMALL BRUSH FIRE ON STOKES
            LANDING ROAD.

0528 PM     TSTM WND DMG     1 NNE OBRIEN            30.06N 82.93W
07/12/2016                   SUWANNEE           FL   911 CALL CENTER

            TREES DOWN.

0535 PM     TSTM WND GST     5 NNW LAKE GENEVA       29.84N 82.05W
07/12/2016  M44.00 MPH       BRADFORD           FL   AWOS

            A WIND GUST OF 44 MPH WAS MEASURED AT KEYSTONE AIRPORT IN
            KEYSTONE HEIGHTS.

0557 PM     TSTM WND DMG     2 WSW LAKE CITY         30.18N 82.68W
07/12/2016                   COLUMBIA           FL   911 CALL CENTER

            NUMEROUS TREES DOWN TO THE WEST OF LAKE CITY. SMALL HAIL
            ALSO REPORTED.

0600 PM     TSTM WND DMG     4 W LAKE CITY           30.20N 82.71W
07/12/2016                   COLUMBIA           FL   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED MULTIPLE POWERLINES AND TREES
            DOWN WEST OF LAKE CITY. MULTIPLE TREES WERE DOWN IN THE
            WOODGATE VILLAGE SUBDIVISION...AND A TREE FELL ON A
            MOBILE HOME IN THIS SUBDIVISION.

0616 PM     TSTM WND DMG     6 ESE NEWBURN           30.23N 83.06W
07/12/2016                   SUWANNEE           FL   911 CALL CENTER

            911 CALL CENTER REPORTED TREE DOWN ON STATE ROAD 51.

&&

AK

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 8:16 PM EDTAreal Flood AdvisoryJAXSuwannee89 min
Jul 12, 9:23 PM EDTSpecial Weather StatementJAXMarion37 min
Jul 13, 4:46 PM EDTSpecial Weather StatementJAXAlachua29 min
Jul 13, 4:52 PM EDTSevere Thunderstorm WarningJAXAlachua, Putnam14 min
Jul 13, 4:54 PM EDTSpecial Weather StatementJAXMarion36 min
Jul 13, 5:03 PM EDTAreal Flood AdvisoryJAXMarion87 min
Jul 13, 5:08 PM EDTSpecial Weather StatementJAXPutnam37 min
Jul 13, 5:21 PM EDTSpecial Weather StatementJAXMarion39 min
Jul 13, 5:23 PM EDTSpecial Weather StatementJAXPutnam37 min
Jul 13, 5:42 PM EDTSpecial Weather StatementJAXPutnam48 min
Jul 13, 5:56 PM EDTSpecial Weather StatementJAXMarion49 min
Jul 13, 6:02 PM EDTSpecial Weather StatementJAXClay28 min
Jul 13, 6:17 PM EDTSpecial Weather StatementJAXAlachua28 min
Jul 13, 6:42 PM EDTAreal Flood AdvisoryJAXGilchrist93 min
Jul 13, 6:44 PM EDTSpecial Weather StatementJAXDuval31 min
Jul 13, 6:45 PM EDTAreal Flood AdvisoryJAXAlachua90 min
Jul 13, 6:47 PM EDTSpecial Weather StatementJAXBaker43 min
Jul 13, 7:08 PM EDTSpecial Weather StatementJAXAlachua37 min
Jul 13, 7:16 PM EDTSpecial Weather StatementJAXDuval29 min
Jul 13, 7:24 PM EDTSpecial Weather StatementJAXClay51 min
Jul 13, 7:26 PM EDTSpecial Weather StatementJAXNassau49 min
Jul 13, 7:35 PM EDTSpecial Weather StatementJAXClay25 min
Jul 13, 7:38 PM EDTSpecial Weather StatementJAXUnion37 min
Jul 13, 7:45 PM EDTSpecial Weather StatementJAXClay30 min
Jul 12, 8:13 PM EDTSpecial Weather StatementJAXCoffee47 min
Jul 12, 8:51 PM EDTSpecial Weather StatementJAXJeff Davis39 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.